MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK SS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK SS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT02462
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the wire didn¿t remove from anchor when deployed.Wire was visible in the camera view of our scope.Most of the exposed wire was able to be gotten out.However, based on x-ray, some is still inside the anchor with no way to really remove it from there without drilling the anchor out.
 
Additional Manufacturer Narrative
This device was not returned as it was disposed of.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: wire that didn't remove from anchor when deployed probable root cause: application: user unfamiliarity with device.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the wire didn't remove from anchor when deployed.Wire was visible in the camera view of our scope.Most of the exposed wire was able to be gotten out.However, based on x-ray, some is still inside the anchor with no way to really remove it from there without drilling the anchor out.

Brand Name
FG CINCHLOCK SS ANCHOR WITH INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
eric san miguel
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21852561
Report Number0002936485-2025-00345
Device Sequence Number8817148
Product Code MBI
UDI-Device Identifier07613252633228
UDI-Public07613252633228
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02462
Device Lot Number24269AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown